# SDR J7SA20151030001

- Difficulty date: October 30, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N471FX
- Make and model: Lear 45LEAR
- Aircraft serial: 500
- Aircraft time: 510 hours, 376 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Cut
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAIN HYD QTY LOW CAS ILLUMINATED IN FLIGHT.  FLIGHT CREW REQUESTED TO DIVERT FOR THE LONGER RUNWAY.  AN EMER WAS DECLARED.  EXPERIENCED NORMAL BRAKING ON TAXI & LANDING.  UPON PARKING FOUND HYD FLUID LEAKING FROM BELLY OF ACFT.  FOUND THE MAIN HYD BOWL LEAKING.  THE PACKING WAS CUT IN 2 PLACES.  THE PACKING, BACK UP RING & FILTER ELEMENT  WERE REPLACED.  SYS  WERE CYCLED DURING GND RUNS.  LEAK & OPERATIONS CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE
